| Model Number |
37603 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient's implantable neurostimulator (ins) battery was running out.All of a sudden it had not moved at all and then was orange.The elective replacement indicator (eri) was activated, prompting a notification to contact a clinician immediately.The voltage was recorded at 2.5 volts.Patient had a feeling the hand piece was not functioning well, as it showed the battery as nearly full before suddenly indicating it was out.Troubleshooting efforts did not resolve the issue.The patient was advised to contact their healthcare provider for further assistance.No symptoms were reported.
Event or Problem Description
Additional information received from the healthcare provider (hcp) reported the cause of the battery being out was due to it being at end of life.The patient had their battery replaced on (b)(6) 2025.
Additional Manufacturer Narrative